It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-24-2008, 06:27 PM   #1
Newbie
(female)
 
Join Date: Aug 2008
Location: Canada
Posts: 7
sandalchick HB User
How long does it take for Yasmin side effects to go away after stopping?

How long did it take for you? Or do you know how long it takes for it to leave the average person's system? Because I got depression on Yasmin and had to quit.

 
Old 10-10-2008, 03:30 PM   #2
Newbie
(female)
 
Join Date: Oct 2008
Location: USA
Posts: 4
queen22 HB User
Re: How long does it take for Yasmin side effects to go away after stopping?

I do not know the exact answer to your question but feel my experience might help! I was on Yasmin/Yaz for about 10 months, both made me feel horrible, depressed, and nauseous. My doctor told me that the drug should be completely out of my system after about 3 weeks. This makes sense because birth control pills have very short half lives - which is why they must be taken daily to keep the level of the drug in the body therapeutic. The good news is immediately after discontinuing the drug my depression was gone! I felt like a new person - happy and energetic. However, it has been a little over a year since I stopped the drug and until recently I still felt nauseous frequently. I am betting you will begin to feel better within a few weeks. Just think positive. Also, I was told I was a good candidate for the Nuva Ring for birth control, maybe that may be a good option for you too?? Hope that helps.

 
Sponsors Lightbulb
   
Old 10-10-2008, 07:00 PM   #3
Senior Veteran
(female)
 
Join Date: Aug 2005
Posts: 5,485
tUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB User
Re: How long does it take for Yasmin side effects to go away after stopping?

My advice is to take a Vitamin B Complex (not just a multivitamin with vitamin B though). The birth control pill (any kind) can cause a loss of Vitamin B, which can affect your mood and cause depression. It's worth a try! Most women say their side effects go away within a few months, but if it doesn't for you, you may just need to try a different brand of pill or a different birth control method. I've been on Yasmin for about 6 years and love it. I was actually depressed BEFORE the pill, so I struggled with it at times now, but I'm doing great now and my best ever, so I know it isn't the pill causing it. I simply felt bad about where I was in life and had low confidence, so I had to just work on those things. If you know the pill is causing it and things weren't getting better even after a while, I'd try a different one! I wouldn't stick with something if it makes you miserable... it's just not worth it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Going off Yasmin after 10 days, how long for bloating to go away!? breckgirl78 Birth Control 2 06-25-2009 03:39 PM
What can I expect after stopping yasmin. I am 55. maurine 55 Birth Control 8 11-09-2008 07:03 AM
Vaginal discharge because of birth control/yasmin side-effects? Pokiebear1278 Birth Control 5 09-23-2007 02:38 PM
How long do the effects of a med last after stopping? scg1953 High & Low Blood Pressure 1 02-19-2007 10:38 PM
Stopping Yasmin tandjsmom Birth Control 2 12-21-2006 12:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!